# SDR 9603312703

- Difficulty date: February 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8878Z
- Make and model: Boeing 727225
- Aircraft serial: 21451
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Power
- Condition: Failed
- Location: E/E Compt
- Stage of operation: UK
- Nature of condition: B, H
- Precautionary procedure: O

## Discrepancy

AFTER ARRIVING AT THE GATE AND WHILE TRANSFERRING ELECTRICAL POWER FROM ENGINE NR 3 GENERATOR TO GROUND, LOST ALL ELECTRICAL POWER, APU WAS ON MEL.  CABIN FILLED WITH SMOKE.  CREW INITIATED AN EMERGENCY EVACUATION THROUGH THE MAIN CABIN DOOR, AFT AIRSTAIR AND OVERWING EXITS.  FIRE RESCUE WAS CALLED AND HELPED DEPLANE PASSENGERS OFF THE WING.  MAINTENANCE DETERMINED THAT THE SMOKE IN THE CABIN WAS DUE TO ELECTRICAL POWER FAILURE AND AIR CONDITIONING PACKS BEING ON.  PACKS OVERHEATED DUE TO COOLING FANS SHUTTING DOWN.  INSPECTED ELECTRICAL SYSTEM AND PACKS.  INSPECTION AND OPERATIONAL CHECKS WERE NORMAL.
